RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 10, Pages 1299–1310 (Mi de10463)  

This article is cited in 2 scientific papers (total in 2 papers)

Partial Differential Equations

The Method of Integral Equations in the Mixed Dirichlet–Neumann Problem for the Laplace Equation in the Exterior of Cuts in the Plane

P. A. Krutitskii, A. I. Sgibnev

Lomonosov Moscow State University

Full text: PDF file (1514 kB)

English version:
Differential Equations, 2001, 37:10, 1363–1375

Bibliographic databases:

UDC: 17.958+517.968
Received: 15.03.2001

Citation: P. A. Krutitskii, A. I. Sgibnev, “The Method of Integral Equations in the Mixed Dirichlet–Neumann Problem for the Laplace Equation in the Exterior of Cuts in the Plane”, Differ. Uravn., 37:10 (2001), 1299–1310; Differ. Equ., 37:10 (2001), 1363–1375

Citation in format AMSBIB
\Bibitem{KruSgi01}
\by P.~A.~Krutitskii, A.~I.~Sgibnev
\paper The Method of Integral Equations in the Mixed Dirichlet--Neumann Problem for the Laplace Equation in the Exterior of Cuts in the Plane
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 10
\pages 1299--1310
\mathnet{http://mi.mathnet.ru/de10463}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1945240}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 10
\pages 1363--1375
\crossref{https://doi.org/10.1023/A:1013399013691}


Linking options:
  • http://mi.mathnet.ru/eng/de10463
  • http://mi.mathnet.ru/eng/de/v37/i10/p1299

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. A. Krutitskii, A. I. Sgibnev, “On the singularities of the gradient of the solution to the Dirichlet–Neumann problem outside a plane cut”, Math. Notes, 77:3 (2005), 335–347  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. P. A. Krutitskii, A. I. Sgibnev, “The method of integral equations for the mixed problem with the skew derivative for harmonic functions outside cuts in a plane”, J. Math. Sci., 151:1 (2008), 2710–2725  mathnet  crossref  mathscinet  zmath  elib
  • Number of views:
    This page:65
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019